# SDR TRAX200701214

- Difficulty date: August 16, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 7,098 hours, 4,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL AND FLOOR SUPPORT HAS CORROSION DAMAGE FS 310.00 TO FS 349.00.  REMOVED PAX DOOR SILL AND FLOOR SUPPORT ANGLE BLENDED AREAS UNDERNEATH ANGLE FOR CORRISION WITHIN LIMITS.  PRIMED AND PAINTED AREAS IAW CRJ 700 SRM 51-12-00 AND 51-42-06 CB7015474.  INSTALLED NEW PAX DOOR SILL AND FLOOR SUPPORT ANGLE IAW CRJ 700 SRM 51-42-06 CB7015474.  INSTALLED PAX DOOR MICRO SWITCH (PROX SWITCH) OPS CHECK GOOD IAW CRJ700 AMM 52-70-04 DH17539.  SUPPLEMENTAL - SDR CLOSED 08/28/07.
